# SDR DALA2024091208963

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 100,442 hours, 46,435 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lock
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 RIGHT OVERWING SLIDE DOOR LOCK/UNLOCK HANDLE, TRIGGER LOCK BROKEN. CORRECTIVE ACTION: R/R RH OVERWING SLIDE DOOR LOCK/UNLOCK TRIGGER PER BOEING 757 CMM 25-65-19. OPS CHK OK. (5945394)
